# SDR AALA20130611001

- Difficulty date: June 3, 2013
- Submitted: June 12, 2013
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 42,309 hours, 5,382 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Cracked
- Location: Le Slat
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 8 SLAT UPPER SURFACE SKIN AT INBD ISS 196 AREA FOUND CRACKED.  ACCOMPLISHED REPAIR IAW SRM 57-43-01-2R-8 REPAIR 8.
